# SDR SWAA2023091493989

- Difficulty date: August 26, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 61,225 hours, 40,354 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB AFT FASTENERS HAVE SEVERAL PULLED HOLES<[01] R/W T/E 661BB WITH SEVERAL PULLED HOLES AT AFT EDGE WERE REPAIRED IAW SRM 51-70-04-2R-9.;[02] VERIFIED CORRECTIVE ACTION ITEM 1 JOB COMPLETE.
